Facts & Figures

Number of Volumes

12

Number of Issues

24

Number of Articles

267

Number of Contributors

417

Article View

174,763

PDF Download

149,067

View Per Article

654.54

PDF Download Per Article

558.3

Number of Submissions

834

Rejected Submissions

473

Reject Rate

57

Accepted Submissions

272

Acceptance Rate

33

Number of Indexing Databases

12

Number of Reviewers

1523

Accept Date (Days)

241

 

Journal of Algebraic Systems (JAS) is a biannual journal published by Shahrood University of Technology, Shahrood, Iran, founded in 2013. It is open access, also it is free of any publication charges

This journal publishes original high-quality research papers and invited research and survey articles mainly in subjects: Algebra, Linear Algebra and its applications, Combinatorics and Algebraic Combinatorics, Coding Theory, Cryptography, Algebraic Topology, Algebraic Geometry, and Banach Algebras.

We encourage all authors from all over the world to submit their high-quality papers to this journal.

All type papers published by JAS are made freely and permanently accessible online immediately upon publication. JAS is an open access journal allows an immediate, world-wide, barrier-free, open access to the full text of research papers, which is in the best interests of the scientific community.

All corresponding authors of each manuscript should be download "COPYRIGHT RELEASE FORM" from the web page https://jas.shahroodut.ac.ir/journal/authors.note  then complete and sign this form by all authors and submit this form with all mandatory files which mentioned in bellow. By signing this form, copyright transfer to JAS.

 

JAS respect all aspects of publication ethics of the Committee on Publication Ethics (COPE). COPE is a forum for editors and publishers of peer-reviewed journals to discuss all aspects of publication ethics. COPE provides advice to editors and publishers on all aspects of publication ethics and, in particular, how to handle cases of research and publication misconduct. COPE does not investigate individual cases but encourages editors to ensure that cases are investigated by the appropriate authorities (usually a research institution or employer).

 

  1. The journal is indexed in the SCOPUS from 2019.
  2. The journal is indexed in zbMATH (Zentralblatt Math).
  3. Mathematical Reviews included the journal as listing in MathSciNet.
  4. The journal is indexed in ISC (Islamic Science Citation).
  5. The Journal granted the Scientific-Research degree by the Iranian Ministry of Science, Research, and Technology.

SCImago Journal & Country Rank

Current Issue: Volume 12, Issue 2, January 2025 

REGULAR FILTERS OF DISTRIBUTIVE LATTICES

Pages 283-299

10.22044/jas.2023.12585.1674

Sambasiva Rao Mukkamala; Phaneendra Kumar Ananthapatnayakuni


ADMISSIBLE (REES) EXACT SEQUENCES AND FLAT ACTS

Pages 327-346

10.22044/jas.2023.12249.1648

Elahe Nafarieh Talkhooncheh; Maryam Salimi; Hamid Rasouli; Elham Tavasoli; Abolfazl Tehranian


Generalized π-Baer *-rings

Pages 347-366

10.22044/jas.2023.12507.1670

Ali Shahidikia; Haimd Haj Seyyed Javadi


Publication Information

Publisher

Editor-in-Chief Manager
Frequency
Semiannual
Print ISSN
Online ISSN

Keywords Cloud

Related Journals